# SDR REXA201100087

- Difficulty date: February 6, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 6,706 hours, 5,017 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Part number: CC670387303
- Condition: Torn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 0.25 LONG TEAR WAS FOUND ON THE AFT CARGO COMPARTMENT DOOR SEAL.  THE DAMAGE IS IN LINE WITH WHERE THE DOOR SEAL MAKES CONTACT WITH THE FITTINGS ON THE CARGO COMPARTMENT DOOR.  TEMPORARY REPAIR IAW STS ENGINEERING EA 09-2011-034. WITHIN 100 FLIGHT HOURS, REPAIR THE DAMAGED SEAL IN ACCORDANCE WITH BOMBARDIER GREO 670-52-31-017, OR REPLACE THE DAMAGE SEAL WITH A NEW PART.  REFERENCE CRJ-900 AMM 52-31-07 FOR THE SEAL REPLACEMENT PROCEDURE AND CHECKS.
